Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on sums of four and six squares

Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 8 (1957), 120-124
MSC: Primary 10.1X
MathSciNet review: 0084520
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. N. Bailey, A further note on two of Ramanujan's identities, Quart. J. Math. Oxford Ser. (2) vol. 3 (1952) pp. 158-160. MR 0049226 (14:138f)
  • [2] L. Carlitz, Some partition formulas related to sums of squares, Nieuw Archief voor Wiskunde (3) vol. 3 (1955) pp. 129-133. MR 0073621 (17:460f)
  • [3] J. M. Dobbie, A simple proof of some partition formulae of Ramanujan, Quart. J. Math. Oxford Ser (2) vol. 6 (1955) pp. 193-196. MR 0072896 (17:348e)
  • [4] J. W. L. Glaisher, On the number of representations of a number as a sum of $ 2r$ squares, where $ 2r$ does not exceed eighteen, Proc. London Math. Soc. vol. 5 (1907) pp. 479-190.
  • [5] G. H. Hardy and E. M. Wright, Introduction to the theory of numbers, Oxford, 1938. MR 0067125 (16:673c)
  • [6] H. J. S. Smith, Report on the theory of numbers, Collected Mathematical Papers, vol. 1, Oxford, 1894.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society